My son just got diagnosed 3 months ago and is on Lantus. But I have a question can your hair fall?
From it he's loosing a lot of Hair sense he was diagnosed he was on homolog and Lantus now he only on Lantus. and Now I'm worried hair loss does run in my family But Not like this Its was to much and doctor said she don't now why. and now he getting embraced to be around girls. So its not like he had enough as a kid already now this.
Just what a teen needs, really makes him want to take his meds. I never heard anyone say their hair was falling out on it, but I looked it up in 2 places and can't find anything that says it causes that. Could he be having alopecia, maybe from the upset of the diagnosis and illness?
Dear Worried, I'm so sorry about your son's condition. Hair loss is actually a symptom of diabetes. It has to do with the metabolic system. Hopefully once his diabetes gets under control with diet and insulin, his hair loss will stabilize. Hair loss is a side effect of some diabetic medications, but I can't find anything about it being a side effect of his present medication. So hopefully his hair loss will stabilize once his body does. I wish you both the very best. Lisa
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Oct 1st, 2018), Cerner Multum™ (updated Oct 2nd, 2018), Wolters Kluwer™ (updated Oct 2nd, 2018) and others. To view content sources and attributions, please refer to our editorial policy.